Analytic Functions on Abstract Wiener Spaces

Research output: Contribution to journalArticlepeer-review

Abstract

Let (X, H, μ) be a real abstract Wiener space. A new definition of analytic functions on X is introduced, and it is shown that stochastic line integrals of real analytic 1-forms along Brownian motion and solutions to stochastic differential equations with real analytic coefficients are analytic Wiener functionals. An Lp-theoretical sufficient condition for Wiener functionals to be analytic and an associated Cauchy formula are also established.

Original languageEnglish
Pages (from-to)235-250
Number of pages16
JournalJournal of Functional Analysis
Volume179
Issue number1
DOIs
Publication statusPublished - Jan 10 2001

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Analytic Functions on Abstract Wiener Spaces'. Together they form a unique fingerprint.

Cite this